# SDR REXA2014090500878

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,023 hours, 9,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12AB EMER LIGHTING STRIP DETACHED & 12CD EMER LIGHTING STRIP MISSING.  SECURED EMER LIGHT STRIP FOR 12AB & REPLACED 12CD IAW AMM 33-51-01.  PN ON S7401-0090, PL 88-901LH00, PL 88-930LH05.
